# SDR SIMA200323603

- Difficulty date: August 17, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FORWARD FLOOR PROXIMITY EMERGENCY LIGHT STRIP IS INOPERATIVE.  LIGHT STRIP PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED THE INVERTOR ASSEMBLY.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
